# SDR IPXA1670220

- Difficulty date: October 27, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 37,282 hours, 11,316 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585647
- Condition: Dented
- Location: Bs 283-412
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C, MCD FLOOR PANEL FOUND 12 DENTS AND 5 PUNCTURES AT BS 283 TO 412 , LBL 11 TO RBL 11.  NEW FLOOR PANEL FABRICATED AS PER EO B767-5320-9693-H AND INSTALLED AS PER AMM 53-01-06.
